A fixed point approach to the stability of a general quartic functional equation

Volume 20, Issue 3, pp 207--215 http://dx.doi.org/10.22436/jmcs.020.03.03
Publication Date: December 09, 2019 Submission Date: September 20, 2019 Revision Date: October 11, 2019 Accteptance Date: October 15, 2019

Authors

Yang-Hi Lee - Department of Mathematics Education, Gongju National University of Education, Gongju 32553, Republic of Korea. Soon-Mo Jung - Mathematics Section, College of Science and Technology, Hongik University, 30016 Sejong, Republic of Korea.


Abstract

In this paper, we study the generalized Hyers-Ulam stability of the quartic functional equation \[ f(x+3y) - 5f(x+2y) + 10f(x+y) - 10f(x) + 5f(x-y) - f(x-2y) = 0, \] by applying the fixed point method.


Keywords


MSC


References